Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exotic relation modules and homotopy types for certain 1–relator groups

Jens Harlander and Jacqueline A Jensen

Algebraic & Geometric Topology 6 (2006) 2163–2173
Bibliography
1 P H Berridge, M J Dunwoody, Nonfree projective modules for torsion-free groups, J. London Math. Soc. $(2)$ 19 (1979) 433 MR540056
2 F R Beyl, M P Latiolais, N Waller, Classifications of $2$-complexes whose finite fundamental group is that of a $3$-manifold, Proc. Edinburgh Math. Soc. $(2)$ 40 (1997) 69 MR1437812
3 F R Beyl, N Waller, A stably free nonfree module and its relevance for homotopy classification, case $Q_{28}$, Algebr. Geom. Topol. 5 (2005) 899 MR2171797
4 S D Brodskiĭ, Equations over groups and groups with one defining relation, Uspekhi Mat. Nauk 35 (1980) 183 MR586195
5 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
6 M J Dunwoody, Relation modules, Bull. London Math. Soc. 4 (1972) 151 MR0327915
7 M N Dyer, Homotopy classification of $(\pi,m)$-complexes, J. Pure Appl. Algebra 7 (1976) 249 MR0400215
8 M N Dyer, A J Sieradski, Trees of homotopy types of two-dimensional $\mathrm{CW}$-complexes. I, Comment. Math. Helv. 48 (1973) 31, 194 MR0377905
9 J Harlander, J A Jensen, On the homotopy type of CW-complexes with aspherical fundamental group, Topology Appl. 153 (2006) 3000 MR2248403
10 C Hog-Angeloni, W Metzler, A J Sieradski, editors, Two-dimensional homotopy and combinatorial group theory, LMS Lecture Note Series 197, Cambridge University Press (1993) MR1279174
11 J Howie, On locally indicable groups, Math. Z. 180 (1982) 445 MR667000
12 J Howie, A short proof of a theorem of Brodskiĭ, Publ. Mat. 44 (2000) 641 MR1800825
13 J A Jensen, Finding $\pi_2-$Generators for Exotic Homotopy Types of Two-Complexes, PhD thesis, University of Oregon (2002)
14 F E A Johnson, Minimal 2-complexes and the $\mathrm D(2)$-problem, Proc. Amer. Math. Soc. 132 (2004) 579 MR2022384
15 J Lewin, Projective modules over group-algebras of torsion-free groups, Michigan Math. J. 29 (1982) 59 MR646371
16 M Lustig, Infinitely many pairwise homotopy inequivalent $2$-complexes $K_i$ with fixed $\pi_1K_i$ and $\chi(K_i)$, J. Pure Appl. Algebra 88 (1993) 173 MR1233322
17 R C Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. $(2)$ 52 (1950) 650 MR0047046
18 R C Lyndon, P E Schupp, Combinatorial group theory, Ergebnisse series 89, Springer (1977) MR0577064